advertisement
Question
Posted by: Judy | 2003/02/11

hot flushes

I have always had a problem with sweaty palms and blushing. Lived with it. Maybe its a confident thing, but I do think I would be fine if this didnt continue to happen. It usually happens when I am in a group of people and someone asks me something, just get hot, feel like a total idiot, blushing seems to get worse and worse. It is causing me a problem at work, as I know i could do much better or go further if this didnt happen, so I tend to not get too involved with certain things at work incase this happens. Is there a tablet I can take to prevent this happenning, if I knew I wouldnt blush etc, I would feel much more confident, if that makes sense. Please help. I am 31

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Judy, the safest would be to first have your doctor give you a full physical and make sure that there is no physical problem. If he gives you the all clear, you can ask him to prescribe you a â-blocker to help with the symptoms. You can take them every day, or just before a stressful situation. They don’t work like “stress pills” so they won’t prevent you from thinking clearly. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement